# SDR UPS08553447

- Difficulty date: October 1, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,327 hours, 16,513 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32152
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV FUSELAGE SKIN DENTS AT FS 200-215 BETWEEN S-23L-26L.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SAA EA 757-5310- A1524 AND UPS EO B757-5330-30752-B.
